# SDR EVCA20241021001

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N402AE
- Make and model: Bell 206L-4
- Aircraft serial: 52393
- Aircraft time: 7,968 hours, 16,473 cycles
- Engine: Allsn 250C30P
- Engine time: 3,789 hours, 6,537 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 206064648101
- Condition: Worn
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUEL SMELL IN THE CABIN. FUEL LINE WAS FOUND TO HAVE A WORN FLARE THAT CAUSED IT TO SEEP.
